Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ok this may be a stupid question but i started my birth control pills about 3 weeks about and ive been bleeding for almost 2 weeks. is that something i need to get check out cause it is all the time

Answer Question
 
jessyka795

Asked by jessyka795 at 2:03 AM on Dec. 3, 2009 in Health

Level 4 (49 Credits)
Answers (3)
  • Yes, go to the doctor. They may need to put you on something else. Ask.
    Whatkids

    Answer by Whatkids at 3:27 AM on Dec. 3, 2009

  • depends what pill you're on if its progesterone only then that's not unusual.the same thing happened to me.Its stopped altogether now.just annoying for a couple of months til your body adjusts
    daisycat78

    Answer by daisycat78 at 7:01 AM on Dec. 3, 2009

  • its called nortrel birth control pill
    jessyka795

    Answer by jessyka795 at 12:57 PM on Dec. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN